Universidad Complutense de Madrid
E-Prints Complutense

Trace identities in the inverse scattering transform method associated with matrix Schrödinger operators

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis and Olmedilla Moreno, Eugenio (1982) Trace identities in the inverse scattering transform method associated with matrix Schrödinger operators. Journal of mathematical physics, 23 (11). pp. 2116-2121. ISSN 0022-2488

[img]
Preview
PDF
491kB

Official URL: http://dx.doi.org/10.1063/1.525265


URLURL Type
http://scitation.aip.orgPublisher


Abstract

Trace identities arising in the scattering theory of one-dimensional matrix Schrodinger operators are deduced. They derive from the properties of an asymptotic expansion of the trace of the resolvent kernel in inverse powers of the spectral parameter. Applications of these trace identities for characterizing infinite families of conservation laws for nonlinear evolution equations are given.


Item Type:Article
Additional Information:

©1982 American Institute of Physics.

Uncontrolled Keywords:Physics; Mathematical
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33074
Deposited On:10 Sep 2015 18:26
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page